# SDR USAA920081667

- Difficulty date: September 11, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Slide Bottle
- Part time: 23,649 hours, 8,551 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT - CIDS PANEL CAUTION FOR SLIDE BOTTLE EXIT RT GAUGE READS PRESSURE IN GREEN.  MAINT REMOVED AND REPLACED THE R3 SLIDE BOTTLE IAW MM 25-62-49-00-001.  (K)
